# SDR GAJ2005F00001

- Difficulty date: August 15, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N7537N
- Make and model: Cessna TU206G
- Aircraft serial: U20603665
- Engine: Cont TSIO520M
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 565580015
- Condition: Frozen
- Location: Mixture
- Part time: 636 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3/25/04, HOBBS 3218.1, TTAF 9745.1, REMOVED AND REINSTALLED ENGINE, THROTTLE, MISTURE AND PROP CONTROLS.  7/22/04, HOBBS 3417.7, TTAF 9944.0, VERNIER CONTROL RELEASE BUTTON FROZE IN PUSHED POSITION, REMOVED MIXTURE CONTROL CABLE AND REPLACED WITH NEW.  8/12/05, HOBBS, 4054.2 TTAF 10580.5, VERNIER CONTROL RELEASE BUTTON FROZE IN PUSHED IN POSITION,  REMOVED MIXTURE CONTROL CABLE AND REPLACED WITH NEW.  (K)
